# SDR CA980504019

- Difficulty date: April 29, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 337G
- Engine: Cont IO360G
- Propeller: Mcauly D2AF34C307
- System (JASC): 6111 · Propeller Blade Section
- Part: Bearing
- Part number: C3411
- Condition: Corroded
- Location: Propeller
- Part time: 3,011 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PROPELLER RECEIVED FOR FIVE YEAR CORROSION INSPECTION.  INSPECTION FOUND NR 1 BLADE BEARING RACE CORRODED.  BEARING RACE REPLACED.
